# SDR FDEA202211292855

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 65,792 hours, 25,152 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Part number: 00085
- Condition: Inoperative
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK DOOR CANOPY POSITION LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB IAW SMP,  PERFORMED CANOPY POSITION INDICATOR TEST IAW AMM 52-72-02-2. OPS CHECKED OK.
